The Hilali Conjecture for Hyperelliptic Spaces

  • Javier Fernández de Bobadilla
  • Javier Fresán
  • Vicente Muñoz
  • Aniceto Murillo
Chapter

Abstract

The Hilali conjecture predicts that for a simply connected elliptic space, the total dimension of the rational homotopy does not exceed that of the rational homology. Here, we give a proof of this conjecture for a class of elliptic spaces known as hyperelliptic.

Keywords

Rational homotopy Sullivan models Elliptic spaces Tor functors 

References

  1. 1.
    Félix, Y.:\bf La Dichotomie Elliptique-Hyperbollique en Homotopie Rationnelle, Astérisque 176. Sociètè mathèmatique de France Paris (1989)Google Scholar
  2. 2.
    Félix, Y., Halperin, S., Thomas, J.-C.: Rational Homotopy Theory. Graduate Texts in Mathematics, vol. 205. Springer, Berlin (2000)Google Scholar
  3. 3.
    Griffiths, P.A., Morgan, J.W.: Rational Homotopy Theory and Differential Forms. Progress in Mathematics, vol. 16. Birkhäuser, Basel (1981)Google Scholar
  4. 4.
    Halperin, S.: Finiteness in the minimal models of Sullivan. Trans. Am. Math. Soc. 230, 173–199 (1977)MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    Hilali, M.R.: Action du tore \(\mathbb T^n\) sur les espaces simplement connexes. Ph.D. thesis, Université catholique de Louvain, Belgique (1990)Google Scholar
  6. 6.
    Hilali, M.R., Mamouni, M.I.: A conjectured lower bound for the cohomological dimension of elliptic spaces. J. Homotopy Relat. Struct. 3, 379–384 (2008)MathSciNetMATHGoogle Scholar
  7. 7.
    Hilali, M.R., Mamouni, M.I.: A lower bound of cohomologic dimension for an elliptic space. Topol. Appl. 156, 274–283 (2008)MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    Oprea, J., Tralle, A.: Symplectic Manifolds with no Kähler Structure. Lecture Notes in Mathematics, vol. 1661. Springer, Berlin (1997)Google Scholar

Copyright information

© Springer Science+Business Media, LLC 2014

Authors and Affiliations

  • Javier Fernández de Bobadilla
    • 1
  • Javier Fresán
    • 2
  • Vicente Muñoz
    • 3
  • Aniceto Murillo
    • 4
  1. 1.Instituto de Ciencias Matemáticas CSIC-UAM-UC3M-UCMConsejo Superior de Investigaciones CientìficasMadridSpain
  2. 2.LAGA, UMR 7539, Institut GaliléeUniversitè Paris 13VilletaneuseFrance
  3. 3.Facultad de Ciencias MatemàticasUniversidad Complutense de MadridMadridSpain
  4. 4.Departamento de Álgebra, Geometría y TopologíaUniversidad de MálagaMálagaSpain

Personalised recommendations